# SDR SWAA2025062383729

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 37,338 hours, 18,023 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK/PUNCHTURE ON RADOME. FO SIDE <[01]. REMOVED AND REPLACED NOSE RADOME IN ACCORDANCE WITH AMM 53-52-00. NO FURTHER ACTION IS REQUIRED.
